Ismail Ibedou
Ismail Ibedou
Lecturer of Fuzzy Topology, Benha University
بريد إلكتروني تم التحقق منه على fsc.bu.edu.eg
عنوانعدد مرات الاقتباساتالسنة
Ti-spaces, I
F Bayoumi, I Ibedou
The Journal of the Egyptian Mathematical Society 10 (2), 179-199, 2002
132002
Ti-spaces, II
F Bayoumi, I Ibedou
The Journal of the Egyptian Mathematical Society 10 (2), 201-215, 2002
122002
The relation between GTi-spaces and fuzzy proximity spaces, G-compact spaces, fuzzy uniform spaces
F Bayoumi, I Ibedou
Chaos, Solitons & Fractals 20 (5), 955-966, 2004
102004
The theorem of Pontrjagin-Schnirelmann and approximate sequences
I Ibedou, T Miyata
NEW ZEALAND JOURNAL OF MATHEMATICS 38, 121-128, 2008
62008
GT 3 1 2-spaces
F Bayoumi, I Ibedou
I, J. Egyptian Math. Soc 14, 243-264, 2006
62006
Graded fuzzy topological spaces
I Ibedou
Cogent Mathematics 3 (1), 1138574, 2016
42016
Fuzzy soft uniform spaces
SE Abbas, I Ibedou
Soft Computing 21 (20), 6073-6083, 2017
32017
Separation axioms in fuzzy bitopological spaces
I Ibedou
Journal of Intelligent & Fuzzy Systems 27 (2), 943-951, 2014
32014
The uniformizability of L-topological groups
F Bayoumi, I Ibedou
Journal of Fuzzy Mathematics 17 (1), 35, 2009
32009
Fuzzy topological concepts via ideals and grills
I Ibedou, SE Abbas
Annals of Fuzzy Mathematics and Informatics 15 (2), 137-148, 2018
22018
Completion of L-topological groups
F Bayoumi, I Ibedou
Fuzzy Sets and Systems 159 (19), 2552-2566, 2008
22008
The metrizability of L-topological groups
F Bayoumi, I Ibedou
Journal of the Egyptian Mathematical Society 21 (3), 324-329, 2013
12013
Initial fuzzy soft closure structures
AN Koam, I Ibedou, SE Abbas
Annals of Fuzzy Mathematics and Informatics 17 (2), 175-189, 2019
2019
Generalized Forms of Upper and Lower Continuous Fuzzy Multifunctions
I Ibedou, S Abbas
Journal of New Theory, 1-12, 2019
2019
Fuzzy soft filter convergence
I Ibedoua, SE Abbasb
Filomat 32 (9), 2018
2018
Generalized upper and lower continuous multifunctions
I Ibedou, SE Abbas
Annals of Fuzzy Mathematics and Informatics 15 (3), 2018
2018
Double Fuzzy continuous
SEA Ismail Ibedou
Fuzzy Mathematics 26 (4), 895-910, 2018
2018
Fuzzy -continuous functions
SEA Ismail Ibedou
J. of Fuzzy Mathematics 23 (No. 3), 691 -702, 2017
2017
GT31/2-spaces, I
FB I. Ibedou
Journal of the Egyptian Mathematical Society 14 (2), 243 – 264, 2006
2006
Fuzzy ideal topological spaces
ANA Koam, I Ibedou, SE Abbas
Journal of Intelligent & Fuzzy Systems, 1-10, 0
يتعذر على النظام إجراء العملية في الوقت الحالي. عاود المحاولة لاحقًا.
مقالات 1–20